MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-012-47-2013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Insufficient Information (4580)
Date of Event 07/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had left knee replacement on (b)(6) 2018.They subsequently underwent left knee revision on (b)(6) 2022, approximately 7 years 2 months after their initial implantation.On (b)(6) 2022 op report noted significant serous fluid identified in the knee and significant synovial hypertrophy and inflammation.The polyethylene had significant erosion and delamination affecting the medial and the posterior quarter of the polyethylene liner.All components were solidly fixed.There was minimal erosion medially on the tibial tray but was extremely stable.The patient tolerated the procedure quite nicely.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 02-010-03-0220 - logic cr femoral cem, left sz 2; 4933710, 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t; 5171781, 200-02-29 - three peg patella 29mm; 4048696.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the revision reported in cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key17321038
Report Number1038671-2023-01654
Device Sequence Number15083965
Product Code JWH
UDI-Device Identifier10885862174260
UDI-Public10885862174260
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/16/2019
Device Model Number02-012-47-2013
Device Catalogue Number02-012-47-2013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale